MathSciNet Relay Station
MathSciNet bibliographic data
MR2295112 (2008c:58024) 58J52 (30F30)
Klochko, Yulia; Kokotov, Alexey Genus one polyhedral surfaces, spaces of quadratic differentials on tori and determinants of Laplacians. Manuscripta Math. 122 (2007), no. 2, 195–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement